A Measure of Directional Convexity Inspired by Binary Tomography

Balázs Péter Attila and Ozsvár Zoltán and Tasi Tamás Sámuel and Nyúl László Gábor: A Measure of Directional Convexity Inspired by Binary Tomography.
FUNDAMENTA INFORMATICAE, 141 (2-3). pp. 151-167. ISSN 0169-2968 (2015)

[thumbnail of 2890537.pdf] Text
2890537.pdf - Published Version
Restricted access: Logged in users only

Download (173kB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: FUNDAMENTA INFORMATICAE
Date: 2015
Volume: 141
Number: 2-3
Page Range: pp. 151-167
ISSN: 0169-2968
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2890537
DOI azonosító: https://doi.org/10.3233/FI-2015-1269
Date Deposited: 2023. Nov. 20. 11:06
Last Modified: 2023. Nov. 20. 11:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/28728
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year